First derivatives estimates for finite-difference schemes

István Gyöngy, Nicolai Krylov

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We give suffcient conditions under which solutions of discretized in space second-order parabolic and elliptic equations, perhaps degenerate, admit estimates of the first derivatives in the space variables independent of the mesh size.

Original languageEnglish (US)
Pages (from-to)2019-2046
Number of pages28
JournalMathematics of Computation
Issue number268
StatePublished - Oct 2009


  • Cauchy problem
  • Finite differences
  • First derivatives estimates

Fingerprint Dive into the research topics of 'First derivatives estimates for finite-difference schemes'. Together they form a unique fingerprint.

Cite this